# SDR SWIA971841

- Difficulty date: June 24, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 16,463 hours, 14,794 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Aileron
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER FLAPS WERE RETRACTED FOLLOWING TAKEOFF, AC ROLLED RIGHT, AILERON TRIM HAD TO BE DEFLECTED 50 PERCENT OF ITS TRAVEL TO MAKE AC FLY STRAIGHT.  NOTE:  FUEL WAS BALANCED.  REMOVED AND REPLACED THE RIGHT AILERON TO PCU LINKS IAW MM 271415.  MX REQUEST AN INFLIGHT TEST ON THE AILERON SYSTEM TEST FLIGHT WAS SUCCESSFUL (P/N 272955).
